default-icon
Lamictal Side Effects
I've been suffering from a severe and nonstop headache since I started Lamictal (prescribed for depression) earlier this week. I've also had stomach cramps and my sleep schedule has been out of whack. In general, I'm feeling very drained and these side effects have been very disruptive. Should I discontinue this medicine and consult my doctor for an alternative, or is there another solution?
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

it is premature to comment if the side effects are due to the drugs that you are taking. You may consult with your physician to know if your complains are due to it.
Health Tips
Dont rush for a diagnosis. Visit your physician first.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.